# SDR ABXA9800374

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 991550030
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT PYLON INTERIOR ATTACH ANGLE CRACKED AT THE AFT ENGINE MOUNT UPPER SPAR LUG.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND 51-30-5.
